I took 1 oxycontin every 12 hours and 2 oxycodone every 4 hours for about 5 days. Are the sweats and head aches from stopping and if so, how long will they last ?
Yes, most likely the sweats and headache are from stopping the opiate. Since you weren't on the medication for long, you should be ok within the week. Kinda unusual to develop withdrawal after such a short time though so if you develop further symptoms such as fever, you maybe getting sick from something. Withdrawals usually include restlessness and body aches.
You didn't mention why you were on this med. Oxycontin is meant for over time pain relief & the oxycodone for immediate or break thru pain that the oxycontin did not cover. I am surprised you would be prescribed this for a short illness. This(oxycontin) is usually reserved for chrontic pain patients. I agree with Laurie you shouldn't really be having withdrawls from this for a 5 day use, but everyone is different. I would be more inclined to think you are coming down with a touch of something. On the other hand, if you have an addictive personality, yes it could your body craving more of the meds. If you don't want to get in trouble here, please if you can don't take anymore... Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2009 • 1 answer
Posted 16 Feb 2010 • 1 answer
Hi. New here. Quick ... Is taking 4/15mg oxycodone HCL the same as taking 2/30mg HCL? (I would think
Posted 20 Jun 2012 • 2 answers
Posted 16 Jun 2015 • 2 answers
Posted 30 Jun 2017 • 2 answers